Please use this identifier to cite or link to this item:
http://elar.urfu.ru/handle/10995/102737
Full metadata record
DC Field | Value | Language |
---|---|---|
dc.contributor.author | Solodushkin, S. I. | en |
dc.contributor.author | Yumanova, I. F. | en |
dc.contributor.author | De Staelen, R. H. | en |
dc.date.accessioned | 2021-08-31T15:05:09Z | - |
dc.date.available | 2021-08-31T15:05:09Z | - |
dc.date.issued | 2017 | - |
dc.identifier.citation | Solodushkin S. I. A difference scheme for multidimensional transfer equations with time delay / S. I. Solodushkin, I. F. Yumanova, R. H. De Staelen. — DOI 10.1016/j.cam.2015.12.011 // Journal of Computational and Applied Mathematics. — 2017. — Vol. 318. — P. 580-590. | en |
dc.identifier.issn | 3770427 | - |
dc.identifier.other | Final | 2 |
dc.identifier.other | All Open Access, Bronze | 3 |
dc.identifier.other | https://www.scopus.com/inward/record.uri?eid=2-s2.0-84962122743&doi=10.1016%2fj.cam.2015.12.011&partnerID=40&md5=dd72355bd72b8ba25219a27ebe210c9f | |
dc.identifier.uri | http://elar.urfu.ru/handle/10995/102737 | - |
dc.description.abstract | This paper continues research initiated in Solodushkin et al. (2015). We develop a finite difference scheme for a first order multidimensional partial differential equation including a time delay. This class of equations is used to model different time lapse phenomena, e.g. birds migration, proliferation of viruses or bacteria and transfer of nuclear particles. For the constructed difference schemes the order of approximation, stability and convergence order are substantiated. To conclude we support the obtained results with some test examples. © 2016 Elsevier B.V. | en |
dc.format.mimetype | application/pdf | en |
dc.language.iso | en | en |
dc.publisher | Elsevier B.V. | en |
dc.rights | info:eu-repo/semantics/openAccess | en |
dc.source | J. Comput. Appl. Math. | 2 |
dc.source | Journal of Computational and Applied Mathematics | en |
dc.subject | DIFFERENCE SCHEME | en |
dc.subject | MULTIDIMENSIONAL TRANSFER EQUATION | en |
dc.subject | PARTIAL DELAY DIFFERENTIAL EQUATION | en |
dc.subject | TIME DELAY | en |
dc.subject | FINITE DIFFERENCE METHOD | en |
dc.subject | VIRUSES | en |
dc.subject | DELAY DIFFERENTIAL EQUATIONS | en |
dc.subject | DIFFERENCE SCHEMES | en |
dc.subject | FINITE DIFFERENCE SCHEME | en |
dc.subject | MULTIDIMENSIONAL PARTIAL DIFFERENTIAL EQUATIONS | en |
dc.subject | NUCLEAR PARTICLES | en |
dc.subject | STABILITY AND CONVERGENCE | en |
dc.subject | TEST EXAMPLES | en |
dc.subject | TRANSFER EQUATION | en |
dc.subject | TIME DELAY | en |
dc.title | A difference scheme for multidimensional transfer equations with time delay | en |
dc.type | Article | en |
dc.type | info:eu-repo/semantics/article | en |
dc.type | info:eu-repo/semantics/publishedVersion | en |
dc.identifier.doi | 10.1016/j.cam.2015.12.011 | - |
dc.identifier.scopus | 84962122743 | - |
local.contributor.employee | Solodushkin, S.I., Institute of Mathematics and Computer Science, Ural Federal University, Russian Federation, Institute of Mathematics and Mechanics, Ural branch of the RAS, Russian Federation | |
local.contributor.employee | Yumanova, I.F., Institute of Mathematics and Computer Science, Ural Federal University, Russian Federation | |
local.contributor.employee | De Staelen, R.H., Department of Mathematical Analysis, Ghent University, Belgium | |
local.description.firstpage | 580 | - |
local.description.lastpage | 590 | - |
local.volume | 318 | - |
dc.identifier.wos | 000394067700052 | - |
local.contributor.department | Institute of Mathematics and Computer Science, Ural Federal University, Russian Federation | |
local.contributor.department | Institute of Mathematics and Mechanics, Ural branch of the RAS, Russian Federation | |
local.contributor.department | Department of Mathematical Analysis, Ghent University, Belgium | |
local.identifier.pure | 481dc9bd-6014-4834-aae5-1a35e4dcc192 | uuid |
local.identifier.pure | 1480089 | - |
local.identifier.eid | 2-s2.0-84962122743 | - |
local.identifier.wos | WOS:000394067700052 | - |
Appears in Collections: | Научные публикации ученых УрФУ, проиндексированные в SCOPUS и WoS CC |
Files in This Item:
File | Description | Size | Format | |
---|---|---|---|---|
2-s2.0-84962122743.pdf | 545,38 kB | Adobe PDF | View/Open |
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.